# SDR C2X2008F00006

- Difficulty date: July 19, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145EP
- Aircraft serial: 145030
- Aircraft time: 22,473 hours, 21,183 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: W101069124
- Condition: Broken
- Location: Emer Brk Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 3056 ON TAKEOFF ROLL THE CREW REPORTED SEEING HOT EMBERS AND DETECTING SMOKE FROM UNDER THE CAPTAINS DASH, WITH THE CIRCUIT BREAKER ON THE OVERHEAD POPPING.  THE CREW ABORTED TAKEOFF, AND TAXIED BACK TO THE GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPAIRED A BROKEN WIRE ON THE EMERGENCY BRAKE HANDLE PANEL LIGHT, REPAIRED SEVERAL BURNT WIRES UNDER CAPTS DASH, OPERATIONALLY CHECKED SYSTEMS WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
